# SDR DALA12013480858

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,794 hours, 81,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERCOSTAL TEE FITTING ABOVE DOOR CUTOUT IS CRACKED AT BS 1100 L18R. R & R TEE FITTING AT AFT CARGO DOOR INTERCOSTAL ABOVE DOOR CUT-OUT IAW SRM 51-30-5 AND DC-9-A-20-16-00-401-926A.
